# SDR CHQA201000081

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 23,043 hours, 18,288 cycles
- Engine: Allsn AE3007A
- Engine time: 18,257 hours, 14,142 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Condition: Faulty
- Location: Nlg Door
- Part time: 23,043 hours, 18,288 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMBOUT A VIBRATION AND LOW RUMBLE COULD BE HEARD AND FELT.  AFTER LEVELING OFF, THE AIRCRAFT WOULD NOT ACCELERATE PAST 0.70 MACH IN CLIMB MODE.  THE AIRCRAFT DIVERTED TO SDF AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR DOOR SOLENOID AND FLAP ELECTRONIC CONTROL UNIT AND GEAR RETRACTION TESTS CHECKED GOOD.
